Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

CYCLE STRUCTURE OF ITERATING REDEI FUNCTIONS

Full text
Author(s):
Qureshi, Claudio ; Panario, Daniel ; Martins, Rodrigo
Total Authors: 3
Document type: Journal article
Source: Advances in Mathematics of Communications; v. 11, n. 2, SI, p. 397-407, MAY 2017.
Web of Science Citations: 3
Abstract

Vasiga and Shallit {[}11 study tails and cycles in orbits of iterations of quadratic polynomials over prime fields. These results were extended to repeated exponentiation by Chou and Shparlinski {[}i]. We show, using the quadratic reciprocity law, that it is possible to extend these results to Redei functions over prime fields. (AU)

FAPESP's process: 12/10600-2 - Finite Fields - Application to Coding and Cryptography
Grantee:Claudio Michael Qureshi Valdez
Support type: Scholarships in Brazil - Doctorate